# SDR REXA2019101401425

- Difficulty date: September 23, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3170714
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INNER SKIN AT INTERCOSTAL DD2 OF PASSENGER DOOR .  CORROSION ON INNER SKIN AT INTERCOSTAL DD2 OF PASSENGER DOOR WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 PAR. 5. B AND REWORKED AREA WAS MEASURED AS FOLLOW O.T.=0 .040" AND R.T.= 0.033" THEREFORE IT IS WITHIN OF LIMITS PER CRJ-900 S.R.M. 52-00-01-101-001-A01 PAR.4.A .
